Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Habit of masturbation, smoke marijuana, cold testicles, no semen discharge. What might be the reason?

Hello doctor, i am extremely worried as i have a big problem ....... I started masturbating at the age of 15 and as i grew up, this habit became emminent ....... I smokede marijuana, had bhang and masturbated, now i experience cold testicles, my right one hangs lower than the left and hardly semen comes when i masturbate .... Please help with your suggestions ......
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi ! At the first instance I would suggest you to stop all your smoking habits as all these including bhang can cause the testes to reduce their functional ability and so reduced semen production. Also, if you masturbate frequently, it is but natural for the quantity of semen to get reduced. So nothing to worry in that case, except that the smoking and drug habit may land you in impotency and sterility in the long term if you continue these. So take care and consult a urologist for further physical examination and other necessary investigations. Good luck.
Answered: Mon, 27 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor